# SDR SWAA2021022249828

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 47,412 hours, 23,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERIES DISCHARGED AND INOPERATIVE / CHARGED EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME
